MAUDE Adverse Event Report: Inogen, Inc. Inogen Rove 6 Portable Oxygen Concentrator

Inogen, Inc. Inogen Rove 6 Portable Oxygen Concentrator
Model Number IO-501
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 07/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was having issues with their device.As a result, their oxygen levels had decreased.The patient did not have a backup device at the time of the event.The patient was hospitalized for 3 weeks and had 3 weeks of rehab.The patient has received their replacement device and does not have any ongoing complications due to the event.
 
Additional Manufacturer Narrative
B3: date of event is estimated.The unit was received with a reported oxygen error, confirmed with the contaminated zeolite.Incoming internal 02 measured 89.6% and external 02 measured 89.1 %, both below specification.Furthermore, the psa cycle (according to the data log) being high (9) is an indication that the zeolite is getting contaminated by moisture.Also damaged compressor mounts due to compressor vibration.

Brand Name
Inogen Rove 6 Portable Oxygen Concentrator
Common Device Name
Inogen Rove 6 Portable Oxygen Concentrator
Manufacturer (Section D)
Inogen, Inc.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
Inogen, Inc.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key50045243
Report Number3004672275-2026-00215
Device Sequence Number21236877
Product Code CAW
UDI-Device Identifier00817131020513
UDI-Public(01)00817131020513
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K230052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-501
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/22/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening;
Patient SexUnknown